# SDR DHL2005805589

- Difficulty date: March 23, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 565122113
- Condition: Cracked
- Location: Lt Wing
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E ZEE CRACKED 1.000 XW -3125.000.  REMOVED CRACKED ZEE IAW SRM 57-1-0 PAGE 1, SRM 51-1-20D PAGE 1, SRM 51-1-21 PAGE 1.  FABRICATED NEW ZEE (AL2024.0 0.050) IAW EA572000555, DWG 5651221.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW ZEE IAW SRM 51-1-8B.  INSTALLED NEW ZEE IAW SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
